Thunderstorm Wind, Independence
- When
- July 29, 2:50 PM CST
- Where
- Independence County, Oil Trough
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.633, -91.467
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 29, 1:51 PM CST, 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 251 PM CDT SAT JUL 29 2006 .DISCUSSION... ISOLATED ECHOES OVER THE EXTREME NORTHERN SECTIONS SHOULD BE DISSIPATING SOON BY THE TIME THIS FORECAST BECOMES EFFECTIVE. UPPER RIDGE REESTABLISHES ITSELF RATHER QUICKLY OVER THE SOUTHERN PART OF THE COUNTRY. ONE SHORT WAVE ATTEMPTS TO BREAK IT DOWN DURING THE MIDDLE OF NEXT WEEK...BUT IT BARELY MANAGES TO NUDGE A WEAK SURFACE FRONT CLOSE TO THE NORTHERN BORDER OF OUR COUNTY WARNING AREA. BASICALLY THE ENTIRE PERIOD WAS LEFT AS A DRY FORECAST. WITHOUT A FRONTAL PASSAGE...TEMPERATURES WILL REACH ABOVE NORMAL LEVELS WITHOUT TROUBLE. THIS PROMPTED THE ISSUANCE OF HEAT ADVISORIES FOR SUNDAY AND MONDA FROM MORNING UNTIL LATE AFTERNOON FOR THE SOUTHERN TWO THIRDS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 76 98 75 97 / 10 10 10 10 HARRISON AR 75 96 74 96 / 10 10 10 10 HOT SPRINGS AR 77 99 76 97 / 10 10 10 10 PINE BLUFF AR 77 98 76 97 / 10 10 10 10 MOUNTAIN HOME AR 73 98 74 96 / 10 10 10 10 MONTICELLO AR 77 101 78 100 / 10 10 10 10 SEARCY AR 74 97 75 97 / 10 10 10 10 MOUNT IDA AR 77 98 77 97 / 10 10 10 10 RUSSELLVILLE AR 74 97 76 96 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM SATURDAY FOR ARZ052-ARZ053-ARZ054- ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067- ARZ068-ARZ069. HEAT ADVISORY FROM 10 AM SUNDAY TO 8 PM SUNDAY FOR ARZ030-ARZ031- ARZ032-ARZ033-ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042- ARZ043-ARZ044-ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055- ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068- ARZ069. HEAT ADVISORY FROM 10 AM MONDAY TO 8 PM MONDAY FOR ARZ030-ARZ031- ARZ032-ARZ033-ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042- ARZ043-ARZ044-ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055- ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068- ARZ069. && SHORT AND LONG TERM...32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUL 29 2006 ARZ052>057-062>069-301000- ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT- HOT SPRING-JEFFERSON-LINCOLN-OUACHITA-PIKE- 500 AM CDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE MID SOUTH WITH A RETURN TO HOT AND DRY CONDITIONS ALONG WITH ELEVATED HUMIDITY LEVELS. THE COMBINATION OF HIGH HUMIDITY AND HOT WEATHER WILL YIELD HIGH HEAT INDICES THIS AFTERNOON ACROSS SOUTHERN ARKANSAS. HEAT INDICES WILL TOP OUT NEAR 105 DEGREES THIS AFTERNOON. AS SUCH...A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON ACROSS THE SOUTH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AREA OF HIGH PRESSURE WILL BE LOCKED IN FOR A GOOD PART OF THE UPCOMING WEEK. LITTLE IF ANY PRECIPITATION OTHER THAN AN ISOLATED AFTERNOON THUNDERSTORM IS EXPECTED. HEAT INDICES WILL TOP OUT IN EXCESS OF 105 DEGREES SUNDAY AFTERNOON. THE HEAT ADVISORY WILL CONTINUE THROUGH EARLY SUNDAY EVENING. THERE IS A GOOD POSSIBILITY THAT ADDITIONAL HEAT ADVISORIES WILL BE NEEDED LATER IN THE WEEK AS THE UPPER LEVEL HIGH WILL HAVE THE AREA FIRMLY IN ITS GRASP. .SPOTTER INFORMATION STATEMENT... SPOTTED ACTIVATION IS NOT EXPECTED. ARZ003>007-012>016-021>025-030>034-037>047-301000- BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE- IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP- STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND DRY WEATHER WILL RETURN TO THE REGION AS AN UPPER LEVEL HIGH BUILDS OVER THE MID SOUTH. ALONG WITH HOT TEMPERATURES...HUMIDITY LEVELS WILL BE ELEVATED. AFTERNOON HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON OVER THE MAJORITY OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AREA OF HIGH PRESSURE WILL BE LOCKED IN FOR A GOOD PART OF THE UPCOMING WEEK. LITTLE IF ANY PRECIPITATION OTHER THAN AN ISOLATED AFTERNOON THUNDERSTORM IS EXPECTED. HEAT INDICES WILL TOP OUT IN EXCESS OF 105 DEGREES SUNDAY AFTERNOON OVER MOST OF CENTRAL AND SOUTHERN ARKANSAS AND THE HEAT ADVISORY WILL BE EXPANDED NORTHWARD. THE HEAT ADVISORY WILL BE ROUGHLY SOUTH OF A PARIS TO DANVILLE TO CONWAY TO SEARCY TO AUGUSTA LINE. EVEN IN AREAS WHERE THE HEAT ADVISORY IS NOT IN EFFECT...AFTERNOON HEAT INDICES WILL APPROACH 100 DEGREES. THERE IS A GOOD POSSIBILITY THAT ADDITIONAL HEAT ADVISORIES WILL BE NEEDED LATER IN THE WEEK AS THE UPPER LEVEL HIGH WILL HAVE THE AREA FIRMLY IN ITS GRASP. .SPOTTER INFORMATION STATEMENT... SPOTTED ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 38/56
The Little Rock radar (KLZK), 114 km away, was scanning. The volume nearest the first event began at 20:52 UTC.
2 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5524476, 5524477.